# SDR CALA2025042504220

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 92,632 hours, 13,000 cycles
- Engine: Ge CF680C2B7F
- Engine time: 20,105 hours, 2,804 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8253011
- Part serial: 200110112
- Condition: Failed
- Location: Rt Engine
- Part time: 83,964 hours, 2,807 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R ENG BLEED FAIL AT  75 KTS ON TAKEOFF... CHECKLIST RAN AND RESET WITH NO DEMAND HPSOV REPLACED AS PER AMM TASK 36-11-07-424-014-003 REV 144, SATIS.
